# SDR HNAA2014120300339

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 48,266 hours, 7,646 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: 6121K5
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  AUTOFEATHER NOT ARMING.  RIG CHECKED BOTH ENGINES, MADE ADJUSTMENT TO POWER ROD ON NR 2.  ALL DONE IAW WC 76-00-02Q.  R & R AUTOFEATHER ARM CONTROL RELAY 6121-K5 IAW STANDARD MAINTENANCE PRACTICES. TRIMMED BOTH ENGINES AND OPS CHECKED AUTO FEATHER.  ALL IAW RUN MANUAL. OPS CHECKED GOOD.
